Singular solutions of a perturbed linear integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 104-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a13,
author = {V. V. Markman},
title = {Singular solutions of a~perturbed linear integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {104--110},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a13/}
}
V. V. Markman. Singular solutions of a perturbed linear integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 104-110. http://geodesic.mathdoc.fr/item/IVM_1959_4_a13/